# SDR SWAA991836

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31591
- Condition: Detached
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE FELL OUT OF CONTAINER.  REMOVED AND REPLACED SLIDE ASSY PER MM.
